MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/09273948.2010.496914

Медицинская библиотека · Ocular immunology and inflammation · 2010

Infliximab-induced demyelination causes visual disturbance mistaken for recurrence of HLA-B27-related uveitis.

Papadia Marina, Herbort Carl Peter

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To report a patient treated with infliximab for ankylosing spondylitis and HLA-B27 uveitis presenting with a scotoma in his left good eye due to infliximab-induced occipital demyelination mistaken for a uveitis recurrence.

DESIGN

Case report.

METHODS

Review of clinical features, visual field, and investigational procedures.

RESULTS

Loss of visual function could not be explained by mere ophthalmic examination. Magnetic resonance imaging showed several demyelinating lesions, explaining the patient's symptoms and signs. Infiliximab was discontinued and the scotoma disappeared.

CONCLUSION

This is the first report of infliximab-induced demyelination producing ocular symptoms and signs in a patient treated for uveitis.

Для цитирования: Papadia Marina, Herbort Carl Peter. Infliximab-induced demyelination causes visual disturbance mistaken for recurrence of HLA-B27-related uveitis.. Ocular immunology and inflammation. 2010. DOI: 10.3109/09273948.2010.496914.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.